# SDR AALA202407164904

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 18,025 hours, 4,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHITE EMERGENCY AISLE LIGHT AT 36C INOP. REPAIRED WIRE UNDER SEAT TRACK COVER AT SEAT 36A IAW ESPM 20-43-11 & ACCOMPLISHED OPERATIONAL CHECK OF THE CABIN EMERGENCY LIGHTS IAW AMM 33-51-19. OPS TEST OK. REMOVED MEL PLACARD & CLEARED MIC.
